# SDR SB04155

- Difficulty date: November 17, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED AN EMERGENCY LIGHT IN THE AFT CABIN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.
